# SDR IPXA2020100961119

- Difficulty date: May 28, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AEA03643
- Condition: Corroded
- Location: Bs 1481
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C MAIN CABIN FLOOR AT STA 1481 RT OF CENTERLINE IS CORRODED.  REMOVED, FABRICATED, AND REPLACED SUPPORT FITTING, IAW DWG AEA0364 AN SRM 51-33-01.
